# SDR HNAA2010050100146

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 54,372 hours, 60,244 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WOULD NOT PAINT KNOWN WEATHER OR GROUND.  RADAR INDICATOR. OPS CHECKED IAW MM 34-41-04,NO FIX, STILL UNABLE TO PAINT GROUND OR WEATHER ON RADAR.  R & R RADAR R/T IAW SB 34-18. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
